RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 375–386 (Mi tvp4570)  

This article is cited in 9 scientific papers (total in 9 papers)

Short Communications

Evolution equations with common stochastic measures in Hilbert space

V. M. Radchenko

National Taras Shevchenko University of Kyiv

DOI: https://doi.org/10.4213/tvp4570

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 328–339

Bibliographic databases:

Received: 24.05.2013
Revised: 22.10.2013

Citation: V. M. Radchenko, “Evolution equations with common stochastic measures in Hilbert space”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 375–386; Theory Probab. Appl., 59:2 (2015), 328–339

Citation in format AMSBIB
\Bibitem{Rad14}
\by V.~M.~Radchenko
\paper Evolution equations with common stochastic measures in Hilbert space
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 375--386
\mathnet{http://mi.mathnet.ru/tvp4570}
\crossref{https://doi.org/10.4213/tvp4570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416054}
\elib{http://elibrary.ru/item.asp?id=22834560}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 328--339
\crossref{https://doi.org/10.1137/S0040585X97T987119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930733162}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4570
  • https://doi.org/10.4213/tvp4570
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Yang, F. Jiang, “Almost sure exponential stability of neutral stochastic hybrid evolution systems”, Proceedings of the 2015 3rd International Conference on Management Science, Education Technology, Arts, Social Science and Economics (Msetasse 2015), Advances in Social Science Education and Humanities Research, 41, eds. W. Yang, Q. Hou, Atlantis Press, 2015, 901–905  isi
    2. I. M. Bodnarchuk, G. M. Shevchenko, “Heat equation in a multidimensional domain with a general stochastic measure”, Theory Probab. Math. Stat., 93 (2015), 7–21  mathscinet  isi
    3. F. Jiang, H. Yang, Y. Shen, “Exponential stability of stochastic evolution jump-diffusions driven by impulses”, 35th Chinese Control Conference, 2016, 1723-1728  isi
    4. O. O. Vertsimakha, V. M. Radchenko, “Mild solution of a parabolic equation driven by a $\sigma$-finite stochastic measure”, Theory Probab. Math. Stat., 97 (2017), 24–37  mathscinet  isi
    5. I. M. Bodnarchuk, “Regularity of the mild solution of a parabolic equation with stochastic measure”, Ukr. Math. J., 69:1 (2017), 1–18  crossref  mathscinet  isi
    6. I. M. Bodnarchuk, V. M. Radchenko, “Wave equation in a plane driven by a general stochastic measure”, Theory Probab. Math. Stat., 98 (2018), 70–86  mathscinet  isi
    7. V. M. Radchenko, “Fourier series expansion of stochastic measures”, Theory Probab. Appl., 63:2 (2018), 318–326  mathnet  crossref  crossref  isi  elib
    8. V. Radchenko, N. Stefans'ka, “Approximation of solutions of the stochastic wave equation by using the Fourier series”, Mod. Stoch. Theory Appl., 5:4 (2018), 429–444  crossref  mathscinet  isi  scopus
    9. Radchenko V., “Averaging Principle For the Heat Equation Driven By a General Stochastic Measure”, Stat. Probab. Lett., 146 (2019), 224–230  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:170
    Full text:48
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019